# SDR CALA2024122303143

- Difficulty date: November 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0714) FWD CARGO COMPARTMENT RH TRANSITION PANELS HAVE AREAS OF CORROSION STREAMERS ATTACHED. TRANSCRIBED FROM HAECO GSO N/R9284691 REMOVED CORROSION, FOUND OUT OF LIMITS, MAT REMOVED .010, 53-00-53.  HAECO GSO MECH V900051 INSP QC204 ORIGINAL MAT THICKNESS .040, MAT REMAINING .030. FABRICATED TRANSITION PANEL AND SPLICE, ALODINED, PRIMED AND INSTALLED AT FWD CARGO R/H TRANSITION PANEL IAW B737 SRM 51-40-02 AND SRM
